Top 10 Pain Relief Pills Extra Strength – Electronics Features

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

500 Count, Acetaminophen Caplets, GoodSense Extra Strength Pain Relief, 500 mg

#ad
Good Sense #ad - It also temporarily reduces fever. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Goodsense extra strength pain relief, toothache, 500 mg, temporarily relieves minor aches and pains due to: the common cold, backache, headache, Acetaminophen Caplets, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part Number1

2. Bayer

#ad

Fast Relief at the Site of Pain, Bayer Back & Body Extra Strength Aspirin, Pain Reliever with 32.5mg Caffeine, 200 Count, 500mg Coated Tablets

#ad
Bayer #ad - Bayer back & body provides fast, safe, proven pain relief from backache or muscle aches and pains. Bayer back & Body Is sodium-free. Each caplet contains caffeine to help boost the pain-relieving effects of aspirin. Use as directed. Each caplet is coated to make it easier to swallow.
BrandBayer #ad
ManufacturerBayer #ad
Height4.14 Inches
Length2.76 Inches
Weight0.38 Pounds
Width2.13 Inches
Part Number312843559967
Model312843559967

3. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Naproxen Sodium Tablets

#ad
Amazon Basic Care #ad - All day relief: amazon basic care naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over. Aches and pains: temporarily relieves minor aches and pains due to minor pain of arthritis, menstrual cramps, headache, muscular aches, backache, toothache and the common cold; also temporarily reduces fever.

Strength to last 12 hours: pain reliever and fever reduction for up to 12 hours so you can get through the day. Active ingredient: this pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug NSAID; compare to the active ingredient in Aleve Caplets. Capsule-shaped tablets: this 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.25 Inches
Length2.23 Inches
Weight0.28 Pounds
Width2.23 Inches
Part Number1

4. Amazon Basic Care

#ad

Amazon Basic Care Extra Strength Pain Relief, 200 Count, 500 mg, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Amazon basic care extra strength pain relief, backache, minor pain of arthritis, Acetaminophen Caplets, 500 mg, muscular aches, temporarily relieves minor aches and pains due to: the common cold, headache, toothache, and premenstrual and menstrual cramps also temporarily reduces fever. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches
Part Number1
ModelCSAVBLK;ASD;LF

5. Terry Naturally

#ad

60 Vegan Tablets, 20 Servings, Terry Naturally Curamin Extra Strength, Non-GMO, Gluten-Free, Non-Addictive Pain Relief Supplement with Curcumin from Turmeric, Boswellia & DLPA

#ad
Terry Naturally #ad - 1 selling brand; millions of bottles of curamin extra strength have been sold worldwide for one simple reason—it works; Join the ranks of satisfied Curamin Extra Strength customers and experience safe, effective pain relief you can count on.

Over 70 published studies; the specialized curcumin in Curamin Extra Strength BCM-95/Curcugreen is the most clinically studied, enhanced absorption curcumin in the world with over 50 published studies. Four powerhouse ingredients; curamin extra Strength combines clinically proven curcumin and boswellia with DLPA and nattokinase to create a product that has been recognized throughout the health food industry for pain relief.

The high quality difference; all terry naturally products are manufactured to strict Good Manufacturing Practices cGMP set by the FDA and are produced with the highest quality ingredients. Safe, liver, effective, non-addictive pain-relief; Curamin Extra Strength safely and effectively reduces occasional muscle pain due to exercise or overuse; it causes no kidney, or intestinal damage.
BrandTerry Naturally #ad
ManufacturerTerry Naturally #ad
Height4.7 Inches
Length2.6 Inches
Weight0.4 ounces
Width2.6 Inches
Part Number11206
Model11206

6. GENCARE GENERIC HEALTHCARE

#ad

Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Back Pain & Body | Generic Excedrin Extra Strength, Muscle Aches, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Helps with aches & pains - toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Adults and children 12 years and older : take 2 caplets every 6 hours. Acts fast - headaches, migraines and pain can hit at the worst time.

Join thousands of satisfied customers and families. Click add-to-Cart to order Today!100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. Do not exceed 8 caplets in a 24 hour period. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.

65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

7. Senokot

#ad

24 Count, Doan's Extra Strength Pain Reliever Caplets

#ad
Senokot #ad - Provides extra strength pain relief for aching back. Doan's pills have been relieving back pain for millions of backache sufferers for generations. Doan's active ingredients target the muscles of the back and ease the pain.
BrandSenokot #ad
ManufacturerDoan's #ad
Height3.75 Inches
Length1.43 Inches
Weight0.08 Pounds
Width3 Inches
Part Number10849648082248
Model10849648082248

8. Good Sense

#ad

Arthritis Pain, 400 Count, 650 mg, GoodSense Acetaminophen Extended-Release Tablets

#ad
Good Sense #ad - Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, the common cold, headache, backache, premenstrual and menstrual cramps, toothache. Push & turn cap: the container has a child-resistant cap.

This product is gluten free. Under 18 years of age, ask a doctor. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Width3.07 Inches
Part NumberSB-123

9. Aleve

#ad

Naproxen Sodium Gelcaps, Aleve Arthritis Gelcap, Yellow, and Fever Reduction, Muscle Aches, 220 mg, Fast Acting All Day Pain Relief for Headaches, 160 Count

#ad
Aleve #ad - Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Also temporarily reduces fever. Each pill has the strength to last 12 hours. Based on minimum labeled dosage. Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, minor arthritis and other joint pain, menstrual pain, headaches, and toothaches. Just two pills for all day pain relief. 160 gelatin coated capsule shaped tabletsYellow. Each pill has the strength to last 12 hours. Aleve's triple benefit: proven relief, all day long, with fewer pills.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.75 Inches
Length3.07 Inches
Width3.07 Inches

10. Tylenol

#ad

Joint, Fever Reducer & Pain Medicine for Muscle, 100 ct, Minor Arthritis & Body Pain Relief, Tylenol 8 Hour Muscle Aches & Pain Relief Extended Release Tablets with 650 mg Acetaminophen

#ad
Tylenol #ad - Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do.

These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed. 100-count bottle of tylenol 8 hour muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of minor muscle aches and pains and to help reduce fever. Experience fast-acting, effective relief and alleviate muscle, knee and arthritis aches and pains with Tylenol, joint, the #1 doctor recommended brand for pain relief and fever reduction.

This oral pain reliever medicine helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length2.38 Inches
Weight42 ounces
Width2.38 Inches
Part Number493961
Model493961